MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; MDLR RVS RMR 42MM CNLTD

EXACTECH, INC. EQUINOXE; MDLR RVS RMR 42MM CNLTD
Catalog Number 321-35-42
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during a procedure on this (b)(6) y/o male patient, while reaming the glenoid, the reamer jumped/jolted.We stopped reaming and realized the shaft that connects to the tri drive had a spiral fracture through it.Nothing fell into the patient.The reamer did not fully shatter, and we changed to a 46mm reamer.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Section h10: (h3) the broken device reported was likely the result of applying a counterclockwise resistance force to the instrument that was greater than the yield strength of the material which led to fracture of the post and the blades.

Brand Name
EQUINOXE
Common Device Name
MDLR RVS RMR 42MM CNLTD
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key11914068
Report Number1038671-2021-00258
Device Sequence Number11647935
Product Code LXH
UDI-Device Identifier10885862087812
UDI-Public10885862087812
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number321-35-42
Device Lot Number130311002
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date06/01/2021
Supplement Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;